Paracetamol Susp Curamol 100Ml contains paracetamol which relieves pain and reduce high temperatures. Children aged 6 years or older and adults can use this drug. It treats mild or moderate pain
and feverishness associated with teething. Also, it relieves toothache, headache, colds and flu. Kindly note that it is also suitable for adults who have difficulty swallowing tablets.